# SDR DALA2024082808509

- Difficulty date: August 25, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-213
- Aircraft serial: 6923
- Aircraft time: 24,078 hours, 12,002 cycles
- Engine: Cfmint CFM565B23
- Engine time: 24,078 hours, 12,002 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low Pressure
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3001 - ATO - ABOVE 80KTS DUE TO AN IDG 1 LOW OIL PRESSURE MESSAGE. CORRECTIVE ACTION: DEFERRED IDG 1 PER MEL. LATER, REPLACED THE NBR 1 ENGINE IDG. (LP 9982888)
